Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Rash after taking antibiotics for cold. Reason?

I had a cold two weeks ago and was prescribed antibiotics, two days later I developed a rash, I went back to the doctor and was prescribed prednisone, The rash is all over except for my face neck and breast. I am a dog groomer.
What do you think this is, rash is red pimple like clustered in the back of my knees, under my armpits, my wrist
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of ALLERGY may be the cause for your sufferings.

-The body’s defense mechanism, the immune system, reacts to the allergen as if it were a dangerous organism, in trying to neutralize the antigen, the body releases histamine, which produces the allergy symptoms.

-the antibiotics may be the predisposing and triggering factor for the
development of allergy

other possible causes

-stress
-genetic predisposition
-general poor health
-intestinal worms
-drugs
-emotional upset

treatment option;
i advise you taking Homeopathic medicines gives safe and permanent cure for your complaints
consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints
I hope this is helpful for you, thank you          



Answered: Thu, 10 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor